Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

158 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest remedy for pressure in ears

I a 33, 5 2, 160 lbs and have some symptoms of either MS or Devic s Disease (optic neuritis, spinal lesions, abnormal spinal tap). I have allergic rhinitis, gerd, and diverticulosis. My question or concern today is that I have no symptoms of sinusitis in my opinion, but my ears feel like there is a lot of pressure in them. Went to urgent care and they told me that is was sinusitis and that I had air trapped in my ears. i was given ru-hist, ru-hist d, astepro and verimist and also a hydrocortisone shot. This was on Thursday and nothing has helped, what should I do next?
Fri, 30 Nov 2018
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,  
Drug/Medication
Internal Medicine Specialist 's  Response
Hello,

You may do frequent Valsalva and yawning. Chewing of babool gum or water vapour inhalation and salt water gargling thrice a day may help.

Use nasivion nasal drops.

If symptoms not improved please consult your doctor he will examine and treat you accordingly.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Penchila Prasad Kandikattu,
Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I went to the doctor for presure in my ear 3 wks ago. 1st week I was given pseudoephrine because it seem that I had water inside my ear drum. Nothing, 2nd week I went back and was given Augmentin 500mgx2 day, ten days later nothing, except today I sneezed and got a piece out of my sinus about half an inch. It was clear just like silicone. Dry and hard, it didn t dissolve with water until I pushed on it. Meaawhile not help with my ear presure

doctor1 MD

I went to ER the other day was told I had labyrinitis ear problem.blood pressure was high. given adevert when back to my new dr. for follow up 2 days later he took me off adevert with out reading er report put me on blood pressure meds. wwent to ent he told me labyrintitis. He told me he did not think it was my blood pressure so I stopped the bp meds bp keeps going up and down what do I do. Never hap bp problems before.

doctor1 MD

I blew my nose really hard and then hers a pop in my right ear. And after I coudnt gear properly, it was like pressure in it and it was hard to hear, but there was no pain at all, I did have a flu and stuffed nose last week. WILL MY EAR GET BACK TO NORMAL??

Recent questions on  Hydrocortisone

doctor1 MD

Hi my name is Dessy and I d like to ask you about my daughter condition, she s 6 months old baby ; has a persistance exzema on her face; its start 2 days after the second DPT+HIB+OPV vaccine. it s already 45 days per now. Do you have a tip how to eradicate the redness/ inflammation on her face. I already give her hydrocortisone 1% + physiogel cream for the last 14 days. (before that, her pediatrician give her advantan ointment + kamilosan cream). thanks before

doctor1 MD

I m 23 male... I had anal pain for 2 weeks and when examined by surgeon he told it was type 2 haemerrhoid.. He advised me to use Hydrocortisone cream.. Used it for some days but after some days it starts to itch near the anus .. Not inside anus but skin near anus and in between buttocks .. It really itches at night ad hard to sleep..o discharge from anus in night I m sure... Is this some sort of allergy or fungal infection ... any treatment.. I used to have pinworms too but used albendazole and sure it is not causing any problem now...

doctor1 MD

I have been prescribed Hydrocortisone Muco=Adhesive buccal tablets for Ulcers on my tongue.Ii have used one so far but on reading the leaflet it says do not use if you have an infection. I do not know if I have an infection or not. So this product may do more harm than good?

doctor1 MD

I just came back from cuba and have a rash on my legs. It started out as small little (looked like a mosquito bite) and got bigger and redder and my ankles are swollen. Went to a walk in clinic and was given an allergy medication and hydrocortisone 1%. Should I be concerned?

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

I have swollen gums , ulcers on my tongue, and my lower lip has several canker sores. I have been taking metronidazole for the last 3 days. Is this a side effect of the medicine or something else?

doctor1 MD

i was in renal and liver failure due large vol blood loss surgery 8 days before rec 2 abc transfusion all organs compromised and prescribed hydrocortisone 10 egg day but i have a 50-50 shot to survive this med is effect kidneys and liver red blood...